American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Ping-fun Lam. On expansive transformation groups . Trans. Amer. Math. Soc. 150 (1970) 131-138. MR 0263056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] K. D. Magill. Structure spaces of semigroups of continuous functions . Trans. Amer. Math. Soc. 149 (1970) 595-600. MR 0266182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Larry M. King. Slices in transformation groups . Trans. Amer. Math. Soc. 147 (1970) 381-388. MR 0256372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. F. Kelemen. Transitive semigroup actions . Trans. Amer. Math. Soc. 146 (1969) 369-375. MR 0251708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. S. Thomas. Spaces determined by their homeomorphism groups . Trans. Amer. Math. Soc. 126 (1967) 244-250. MR 0205235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ellard Nunnally. Dilations on invertible spaces . Trans. Amer. Math. Soc. 123 (1966) 437-448. MR 0208575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James V. Whittaker. Some normal subgroups of homomorphisms . Trans. Amer. Math. Soc. 123 (1966) 88-98. MR 0192482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Beverly L. Brechner. On the dimensions of certain spaces of homeomorphisms . Trans. Amer. Math. Soc. 121 (1966) 516-548. MR 0187208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jesse Paul Clay. Proximity relations in transformation groups . Trans. Amer. Math. Soc. 108 (1963) 88-96. MR 0154269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. G. Horne. Semigroups on a half-plane . Trans. Amer. Math. Soc. 105 (1962) 9-20. MR 0142109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. S. Collins and R. J. Koch. Regular $\mathcal{D}$-classes in measure semigroups . Trans. Amer. Math. Soc. 105 (1962) 21-31. MR 0142111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. G. Horne. Real commutative semigroups on the plane. II . Trans. Amer. Math. Soc. 104 (1962) 17-23. MR 0139149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Anne Lester Hudson. Some semigroups on an $n$-cell . Trans. Amer. Math. Soc. 99 (1961) 255-263. MR 0124035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Ellis. Point transitive transformation groups . Trans. Amer. Math. Soc. 101 (1961) 384-395. MR 0131267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James Glimm. Locally compact transformation groups . Trans. Amer. Math. Soc. 101 (1961) 124-138. MR 0136681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1